DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Note >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/627

Title: Algebraic characterization of compact abelian-groups
Authors: DESHPANDE, MV
GHORPADE, SR
Issue Date: 1991
Publisher: MATHEMATICAL ASSOC AMER
Citation: AMERICAN MATHEMATICAL MONTHLY,98(3)235-237
URI: http://dx.doi.org/10.2307/2325026
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13333
http://hdl.handle.net/100/627
ISSN: 0002-9890
Appears in Collections:Note

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback